RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1963, Volume 150, Number 6, Pages 1235–1237 (Mi dan28214)  

This article is cited in 2 scientific papers (total in 3 papers)

MATHEMATICS

Spectral properties of ergodic dynamical systems

Ya. G. Sinai

Lomonosov Moscow State University

Full text: PDF file (551 kB)

Bibliographic databases:

Document Type: Article
Received: 08.01.1963

Citation: Ya. G. Sinai, “Spectral properties of ergodic dynamical systems”, Dokl. Akad. Nauk SSSR, 150:6 (1963), 1235–1237

Citation in format AMSBIB
\Bibitem{Sin63}
\by Ya.~G.~Sinai
\paper Spectral properties of ergodic dynamical systems
\jour Dokl. Akad. Nauk SSSR
\yr 1963
\vol 150
\issue 6
\pages 1235--1237
\mathnet{http://mi.mathnet.ru/dan28214}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0179328}
\zmath{https://zbmath.org/?q=an:0127.33405}


Linking options:
  • http://mi.mathnet.ru/eng/dan28214
  • http://mi.mathnet.ru/eng/dan/v150/i6/p1235

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Stepin, “Spectral properties of generic dynamical systems”, Math. USSR-Izv., 29:1 (1987), 159–192  mathnet  crossref  mathscinet  zmath
    2. S. P. Novikov, L. A. Bunimovich, A. M. Vershik, B. M. Gurevich, E. I. Dinaburg, G. A. Margulis, V. I. Oseledets, S. A. Pirogov, K. M. Khanin, N. N. Chentsova, “Yakov Grigor'evich Sinai (on his sixtieth birthday)”, Russian Math. Surveys, 51:4 (1996), 765–778  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    3. V. V. Ryzhikov, “Weak limits of powers, simple spectrum of symmetric products, and rank-one mixing constructions”, Sb. Math., 198:5 (2007), 733–754  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Number of views:
    This page:38
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019